Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 102, NWS Indianapolis, IN

July 26, 2014Bartholomew County, Brown County, Jackson County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 26, 2014, 9:55 AM EDT for Bartholomew County, Brown County, Jackson County, Indiana. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2014, 9:55 AM EDT (13:55 UTC)
Expired
Jul 26, 2014, 10:19 AM EDT
In force
24 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN

The radar

The Indianapolis radar (KIND), 75 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 10:00 AM EDTHAIL 1Gnaw Bone, INPEA TO QUARTER SIZE HAIL IN GNAW BONE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WUUS53 KIND 261355
SVRIND
INC005-013-071-261445-
/O.NEW.KIND.SV.W.0102.140726T1355Z-140726T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
955 AM EDT SAT JUL 26 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
  BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  EASTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1045 AM EDT

* AT 953 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NASHVILLE...
  AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  SEYMOUR...BROWNSTOWN...GNAW BONE...STORY...STONE HEAD...SPURGEONS
  CORNER...WAYMANSVILLE...FREETOWN...JONESVILLE AND CORTLAND.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 48 AND 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3880 8598 3922 8637 3923 8637 3935 8622
      3902 8579 3896 8580
TIME...MOT...LOC 1355Z 316DEG 29KT 3922 8621

HAIL...1.00IN
WIND...<50MPH

$$

CP
1 follow-up statement
059 
WWUS53 KIND 261419
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 AM EDT SAT JUL 26 2014

INC005-013-071-261429-
/O.CAN.KIND.SV.W.0102.000000T0000Z-140726T1445Z/
JACKSON IN-BARTHOLOMEW IN-BROWN IN-
1019 AM EDT SAT JUL 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR BROWN...SOUTHWESTERN
BARTHOLOMEW AND EASTERN JACKSON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3880 8598 3922 8637 3923 8637 3935 8622
      3902 8579 3896 8580
TIME...MOT...LOC 1419Z 316DEG 29KT 3908 8604

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:53 AM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jul 26, 6:53 AM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
653 AM EDT SAT JUL 26 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 347 AM EDT SAT JUL 26 2014

A SEVERE WEATHER EVENT IS EXPECTED TO SET UP ACROSS CENTRAL
INDIANA THIS EVENING AND TONIGHT AS A COLD FRONT COLLIDES WITH
WARM UNSTABLE AIR. ADDITIONAL ACTIVITY WILL CONTINUE TOMORROW AS
AN UPPER LEVEL LOW TRAVERSES THE AREA...POSSIBLY TRIGGERING
ADDITIONAL SEVERE THUNDERSTORMS. FURTHER OUT...MUCH COOLER AIR
WILL PREVAIL THROUGH THE EXTENDED PERIOD.

&&

.NEAR TERM /TODAY AND TONIGHT/...

ISSUED AT 347 AM EDT SAT JUL 26 2014

THE MAIN FOCUS IS SEVERE POTENTIAL.

SPC NOW HAS MOST OF CENTRAL INDIANA UNDER A MODERATE RISK FOR DAY
1. INSTABILITY WILL INCREASE THROUGH THE DAY AS FRONT ADVECTS WARM
AIR INTO THE FORECAST AREA. HIGH TEMPS WILL MAX OUT IN THE UPPER
80S/LOW 90S WITH DEWPOINTS SOARING INTO THE LOW TO MID
70S...CREATING A FAVORABLE ENVIRONMENT FOR SEVERE DEVELOPMENT.
MOST UNSTABLE CAPES ARE IN EXCESS OF 3000 J/KG WITH LI/S IN THE -8
TO -12C RANGE FROM SUN 00Z-06Z. MODELS SEEM TO INDICATE BEST
CHANCES FOR SEVERE ACTIVITY BETWEEN THAT SUN 00Z-06Z TIME FRAME
WITH SIGNIFICANT LOWER AND MID LEVEL FRONTOGENESIS...AND STRONG Q
VECTOR CONVERGENCE IN THE LOWER LEVELS PER THE NAM. AS A
RESULT...HIGHLIGHTED THIS PERIOD IN THE FORECAST WITH DEFINITE
POPS AND SEVERE MENTION.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...

ISSUED AT 347 AM EDT SAT JUL 26 2014

THE MAIN FOCUS OF THE SHORT TERM PERIOD WILL BE POTENTIAL FOR
ADDITIONAL SEVERE WEATHER DEVELOPMENT ON SUNDAY EVENING.

A RATHER STRONG UPPER LOW WILL PUSH THROUGH THE AREA ON
SUNDAY AND COMBINE WITH REMNANT BOUNDARIES AT THE SURFACE TO
CREATE ANOTHER THREAT FOR SEVERE WEATHER. THE BEST CHANCES WILL BE
OVER THE EASTERN PORTIONS OF CENTRAL INDIANA WHICH WILL BE UNDER
PEAK HEATING OF THE DAY AS BEST LIFT FROM UPPER WAVE MOVES
THROUGH. THE BEST TIME FRAME FOR CONVECTIVE ACTIVITY APPEARS TO BE
IN THE MON 00Z-06Z TIME FRAME ONCE AGAIN AS A 90 PLUS 300 MB JET
ACCOMPANIES THE UPPER LOW.

SHOWERS AND THUNDERSTORMS WILL QUICKLY COME TO AN END AFTER MON
06Z WITH LOSS OF DYNAMICS. SCATTERED SHOWERS WILL BE POSSIBLE ON
MONDAY ON BACK SIDE OF DEPARTING LOW...BUT NO ADDITIONAL
CONVECTIVE ACTIVITY IS EXPECTED.

ENVIRONMENT WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT ON
SUNDAY WITH HIGHS TOPPING OFF IN THE UPPER 80S/LOW 90S ONCE
AGAIN...ALONG WITH DEWPOINTS IN THE LOW 70S. HOWEVER...MUCH COOLER
AIR WILL BE IN PLACE BY MONDAY WITH HIGHS ONLY REACHING INTO THE
70S.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
ISSUED AT 150 AM EDT SAT JUL 26 2014

MODELS SOLIDLY ON THE SIDE OF ANOTHER EXTENDED COOL PERIOD MUCH OF
THIS WEEK INTO THE START OF NEXT WEEKEND. MAY SEE TEMPS GRADUALLY
WARM DURING THE PERIOD BUT WILL STILL BE UNLIKELY TO MAKE NORMALS
FOR THE TIME OF YEAR...AND MAY NOT MAKE 80 IN INDIANAPOLIS SEVERAL
DAYS.

WEAK DISTURBANCES IN THE OVERALL UPPER LEVEL TROUGH OVER THE AREA
MAY BRING SOME LOW THUNDERSTORM CHANCES TO THE AREA. SAW LITTLE
OPPORTUNITY TO ENHANCE UPON BLENDED INITIALIZATION HERE.

&&

.AVIATION /DISCUSSION FOR 261200Z TAF ISSUANCE/...

ISSUED AT 646 AM EDT SAT JUL 26 2014

RADAR SHOWS THUNDERSTORMS MOVING INTO NORTHWESTERN INDIANA THAT
COULD IMPACT KLAF AND KIND OVER THE NEXT COUPLE OF HOURS AND COULD
SEE MVFR/IFR CONDITIONS BRIEFLY WITH THESE. KHUF AND KBMG COULD BE
IMPACTED BY SCATTERED SHOWERS/STORMS THAT ARE STILL DEVELOPING SO
MAY INCLUDE A FEW HOURS OF VCTS THERE AS WELL THIS MORNING. AFTER
THAT VFR UNTIL NEXT ROUND OF THUNDERSTORMS TONIGHT. BIGGER IMPACT
EXPECTED WITH THESE. INCLUDED A VCTS STARTING AT THE EARLIER END
OF THE POSSIBLE ARRIVAL TIME. INCLUDED EXPLICIT THUNDER MENTION
FOR SEVERAL HOUR DURING THE PERIOD MOST LIKELY TO SEE
THUNDERSTORMS. NORMALLY WOULD NOT INCLUDE SUCH A LONG PERIOD OF
THUNDER BUT WITH THE POTENTIAL FOR TONIGHT/S STORMS TO BE SEVERE
AND HAVE SIGNIFICANT IMPACTS WENT AHEAD AND INCLUDED THUNDER WITH
THIS ISSUANCE. WILL LIKELY ADD SOME BIGGER WIND GUSTS AND TRY TO
PIN DOWN TIMING BETTER WITH NEXT ISSUANCE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TDUD
NEAR TERM...TDUD
SHORT TERM...TDUD
LONG TERM...NIELD
AVIATION...CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 26, 8:36 AM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
836 AM EDT SAT JUL 26 2014

INZ021-028>031-035>049-051>057-060>065-067>072-271000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
836 AM EDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL THIS
MORNING. SEVERE THUNDERSTORMS WITH WIDESPREAD DAMAGING
WINDS AND TORNADOES THIS EVENING INTO THE OVERNIGHT.

HAZARDS: DAMAGING WINDS...LARGE HAIL...TORNADOES...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY RAIN/FLOODING.

TIMING: STORMS THIS MORNING THROUGH NOON...THEN AGAIN FROM 6 PM
TO 2 AM EDT.

DISCUSSION: SCATTERED STRONG TO SEVERE STORMS WILL IMPACT THE
REGION ALONG A WARM FRONT THIS MORNING. A COLD FRONT WILL ENTER A
WARM UNSTABLE ENVIRONMENT THIS EVENING...TRIGGERING WIDESPREAD
SHOWERS AND SEVERE THUNDERSTORMS ACROSS CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THERE IS AN ADDITIONAL THREAT FOR SEVERE THUNDERSTORMS
AGAIN ON SUNDAY EVENING. FURTHER OUT...THUNDERSTORMS WILL BE
POSSIBLE DURING THE SECOND HALF OF THE UPCOMING WEEK.

DISCUSSION: AN UPPER LOW WILL TRIGGER ADDITIONAL SHOWERS AND
THUNDERSTORMS ON SUNDAY EVENING...SOME OF WHICH COULD BE SEVERE.
MUCH COOLER AND DRIER WEATHER WILL BUILD INTO THE OHIO VALLEY
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ON SATURDAY EVENING AND
NIGHT AND AGAIN ON SUNDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Local storm report, Jul 26, 8:44 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
844 AM EDT SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     HAIL             2 SSW BAINBRIDGE        39.73N  86.83W
07/26/2014  E1.00 INCH       PUTNAM             IN   TRAINED SPOTTER

            REPORTED FROM INTERSECTION OF 500 N AND 150 E.

&&

LEE
Local storm report, Jul 26, 8:45 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
845 AM EDT SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HAIL             COATESVILLE             39.69N  86.67W
07/26/2014  E0.25 INCH       HENDRICKS          IN   AMATEUR RADIO

&&

LEE
Local storm report, Jul 26, 8:47 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
847 AM EDT SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HAIL             CARMEL                  39.97N  86.11W
07/26/2014  E0.25 INCH       HAMILTON           IN   TRAINED SPOTTER

            PEA SIZED HAIL REPORTED AT 116TH ST AND GRAY RD.

&&

LEE
Local storm report, Jul 26, 9:04 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 AM EDT SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     HAIL             4 NE LAWRENCE           39.91N  85.93W
07/26/2014  M0.25 INCH       HANCOCK            IN   NWS EMPLOYEE

            IN OAKLAND HILLS SUBDIVISION

0900 AM     HAIL             MCCORDSVILLE            39.91N  85.93W
07/26/2014  M0.25 INCH       HANCOCK            IN   AMATEUR RADIO

            AT 600W AND BROOKSIDE PKWY

&&

MDR
Special weather statement, Jul 26, 9:17 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
917 AM EDT SAT JUL 26 2014

INZ054-055-062-063-261345-
BROWN-JOHNSON-MONROE-MORGAN-
917 AM EDT SAT JUL 26 2014

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN BROWN...SOUTHWESTERN
JOHNSON...NORTHEASTERN MONROE AND MORGAN COUNTIES UNTIL 945 AM EDT...

AT 915 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARTINSVILLE...OR 20 MILES NORTH OF
BLOOMINGTON...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NASHVILLE...
  MAHALASVILLE...
  LAKE LEMON...
  UNIONVILLE...
  MORGANTOWN...
  BEANBLOSSOM...
  TRAFALGAR...
  HELMSBURG...
  SPEARSVILLE...
  YELLOWWOOD LAKE...
  PEOGA...
  PRINCES LAKES...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3909 8626 3941 8663 3960 8664 3960 8642
      3936 8600 3935 8601 3934 8608 3927 8608
TIME...MOT...LOC 1317Z 308DEG 29KT 3943 8641

CP
Special weather statement, Jul 26, 9:45 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
945 AM EDT SAT JUL 26 2014

INZ055-063-064-071-072-261430-
BARTHOLOMEW-BROWN-JACKSON-JENNINGS-JOHNSON-
945 AM EDT SAT JUL 26 2014

...STRONG THUNDERSTORM ADVISORY FOR BROWN...SOUTHWESTERN
BARTHOLOMEW...JACKSON...WESTERN JENNINGS AND SOUTHWESTERN JOHNSON
COUNTIES UNTIL 1030 AM EDT...

AT 939 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF NASHVILLE...OR 15 MILES
NORTHEAST OF BLOOMINGTON...MOVING SOUTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COLUMBUS...
  SEYMOUR...
  NASHVILLE...
  BROWNSTOWN...
  GNAW BONE...
  ELKINSVILLE...
  STORY...
  STONE HEAD...
  SPURGEONS CORNER...
  KURTZ...
  WAYMANSVILLE...
  FREETOWN...
  ELIZABETHTOWN...
  JONESVILLE...
  AZALIA...
  CORTLAND...
  VALLONIA...
  SCIPIO...
  HAYDEN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3877 8612 3919 8637 3925 8637 3925 8638
      3927 8638 3934 8631 3934 8625 3939 8625
      3945 8619 3913 8570 3885 8576
TIME...MOT...LOC 1344Z 315DEG 41KT 3924 8624

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:29 AM EDTSpecial Weather StatementINDFountain, Warren46 min
Jul 26, 6:51 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren39 min
Jul 26, 7:29 AM EDTSpecial Weather StatementINDFountain, Putnam31 min
Jul 26, 7:47 AM EDTSevere Thunderstorm WarningINDFountain, Hendricks, Montgomery, Parke, Putnam43 min
Jul 26, 8:30 AM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Morgan, Putnam45 min
Jul 26, 9:17 AM EDTSpecial Weather StatementINDBrown, Morgan28 min
Jul 26, 9:45 AM EDTSpecial Weather StatementINDBartholomew, Brown, Jackson45 min
Jul 26, 4:07 PM EDTFlash Flood WatchINDBartholomew, Brown, Clay, Daviess, Decatur, Greene and 20 more9 hr
Jul 26, 7:06 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam, Vermillion54 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.